Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Simon Gindikin
Title: Tube domains and the Cauchy problems
Additional book information: Translations of Mathematical Monographs, vol. 111, American Mathematical Society, Providence, RI, v + 132 pp., US$78.00. ISBN 0-8218-4566-7.

Review Information:

Reviewer: Lars Gå rding
Journal: Bull. Amer. Math. Soc. 30 (1994), 237-239
American Mathematical Society